American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 89 found      Go to page: 1 2 3

[1] Marius Ionescu and Dana P. Williams. Irreducible induced representations of Fell bundle $C^*$-algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jack Spielberg. Groupoids and $C^*$-algebras for categories of paths. Trans. Amer. Math. Soc. 366 (2014) 5771-5819.
Abstract, references, and article information   
View Article: PDF

[3] Samuel Coskey and Ilijas Farah. Automorphisms of corona algebras, and group cohomology. Trans. Amer. Math. Soc. 366 (2014) 3611-3630.
Abstract, references, and article information   
View Article: PDF

[4] Ramon Antoine, Marius Dadarlat, Francesc Perera and Luis Santiago. Recovering the Elliott invariant from the Cuntz semigroup. Trans. Amer. Math. Soc. 366 (2014) 2907-2922.
Abstract, references, and article information   
View Article: PDF

[5] Hannes Thiel and Wilhelm Winter. The generator problem for $\mathcal{Z}$-stable $C^*$-algebras. Trans. Amer. Math. Soc. 366 (2014) 2327-2343.
Abstract, references, and article information   
View Article: PDF

[6] Gonzalo Aranda Pino, John Clark, Astrid an Huef and Iain Raeburn. Kumjian-Pask algebras of higher-rank graphs. Trans. Amer. Math. Soc. 365 (2013) 3613-3641.
Abstract, references, and article information   
View Article: PDF

[7] Evgenios T. A. Kakariadis and Elias G. Katsoulis. Contributions to the theory of $\mathrm{C}^*$-correspondences with applications to multivariable dynamics. Trans. Amer. Math. Soc. 364 (2012) 6605-6630.
Abstract, references, and article information   
View Article: PDF

[8] Terry A. Loring and Tatiana Shulman. Noncommutative semialgebraic sets and associated lifting problems. Trans. Amer. Math. Soc. 364 (2012) 721-744. MR 2846350.
Abstract, references, and article information   
View Article: PDF

[9] Roberto Conti and Wojciech Szymański. Labeled trees and localized automorphisms of the Cuntz algebras. Trans. Amer. Math. Soc. 363 (2011) 5847-5870. MR 2817412.
Abstract, references, and article information   
View Article: PDF

[10] Alex Kumjian, David Pask and Aidan Sims. Generalised morphisms of $k$-graphs: $k$-morphs. Trans. Amer. Math. Soc. 363 (2011) 2599-2626. MR 2763728.
Abstract, references, and article information   
View Article: PDF

[11] G. J. Murphy. Representation and index theory for Toeplitz operators. Trans. Amer. Math. Soc. 362 (2010) 3911-3946. MR 2608391.
Abstract, references, and article information   
View Article: PDF

[12] Victor Kaftal, David R. Larson and Shuang Zhang. Operator-valued frames. Trans. Amer. Math. Soc. 361 (2009) 6349-6385. MR 2538596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert J. Archbold, Douglas W. B. Somerset and Richard M. Timoney. Completely bounded mappings and simplicial complex structure in the primitive ideal space of a $C^*$-algebra. Trans. Amer. Math. Soc. 361 (2009) 1397-1427. MR 2457404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Efton Park and Jody Trout. On the nonexistence of nontrivial involutive $n$-homomorphisms of $C^{\star }$-algebras. Trans. Amer. Math. Soc. 361 (2009) 1949-1961. MR 2465825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Siegfried Echterhoff and Dana P. Williams. Inducing primitive ideals. Trans. Amer. Math. Soc. 360 (2008) 6113-6129. MR 2425706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] George A. Elliott and Katsunori Kawamura. A Hilbert bundle characterization of Hilbert C*-modules. Trans. Amer. Math. Soc. 360 (2008) 4841-4862. MR 2403706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Claudio D'Antoni and László Zsidó. Abelian strict approximation in $AW^*$-algebras and Weyl-von Neumann type theorems. Trans. Amer. Math. Soc. 360 (2008) 4705-4738. MR 2403702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jingbo Xia. On the essential commutant of ${\mathcal T}(\text{QC})$. Trans. Amer. Math. Soc. 360 (2008) 1089-1102. MR 2346484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. Christopher Phillips. Recursive subhomogeneous algebras. Trans. Amer. Math. Soc. 359 (2007) 4595-4623. MR 2320643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Huaxin Lin. An approximate universal coefficient theorem. Trans. Amer. Math. Soc. 357 (2005) 3375-3405. MR 2135753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert J. Archbold and Eberhard Kaniuth. Stable rank and real rank for some classes of group $C^\ast$-algebras. Trans. Amer. Math. Soc. 357 (2005) 2165-2186. MR 2140436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Takeshi Katsura. A class of \boldmath{$C^*$}-algebras generalizing both graph algebras and homeomorphism \boldmath{$C^*$}-algebras I, fundamental results. Trans. Amer. Math. Soc. 356 (2004) 4287-4322. MR 2067120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Huaxin Lin. A separable Brown-Douglas-Fillmore theorem and weak stability. Trans. Amer. Math. Soc. 356 (2004) 2889-2925. MR 2052601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] B. V. Rajarama Bhat, Tirthankar Bhattacharyya and Santanu Dey. Standard noncommuting and commuting dilations of commuting tuples. Trans. Amer. Math. Soc. 356 (2004) 1551-1568. MR 2034318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Iain Raeburn and Wojciech Szymanski. Cuntz-Krieger algebras of infinite graphs and matrices. Trans. Amer. Math. Soc. 356 (2004) 39-59. MR 2020023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Claire Anantharaman-Delaroche. Amenability and exactness for dynamical systems and their $C^{*}$-algebras. Trans. Amer. Math. Soc. 354 (2002) 4153-4178. MR 1926869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Huaxin Lin. Tracially AF $C^*$-algebras. Trans. Amer. Math. Soc. 353 (2001) 693-722. MR 1804513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Astrid an Huef, Iain Raeburn and Dana P. Williams. An equivariant Brauer semigroup and the symmetric imprimitivity theorem. Trans. Amer. Math. Soc. 352 (2000) 4759-4787. MR 1709774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Huaxin Lin. When almost multiplicative morphisms are close to homomorphisms. Trans. Amer. Math. Soc. 351 (1999) 5027-5049. MR 1603918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kit C. Chan and Zeljko Cuckovic. $C^\ast$-algebras generated by a subnormal operator. Trans. Amer. Math. Soc. 351 (1999) 1445-1460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 89 found      Go to page: 1 2 3